# SDR DXTA2022033159430

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 1,592 hours, 1,010 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 603731
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG: AT 37000, GEAR DIASGREE N CAS ILLUMINATED.  FOLLOWED BY NOSE GEAR AMBER INDICATION LIGHT.  BANGING NOISE HEARD FROM NOSE GEAR AREA.  SPEED SLOWED TO 190 KNOTS.  DESCENDED TO 17000, GEAR EXTENDED.  NOSE GEAR EXTENDED PROPERLY WITH GEAR DOWN GREEN INDICATION.  LANDED WITHOUT INCIDENT. // SIGNOFF// PER MCC REQUEST OHMED OUT NOSE LANDING GEAR UP LOCK AND DOWN LOCK SWITCHES HARNESS FROM CONNECTOR PG028 TO PG006 FOR THE UP LOCK SW AND FROM PG002B TO PG029 FOR THE DOWN LOCK NO DEFECTS NOTED, JACKED UP AC CONNECTED HYD MULE AND C W LANDING GEAR OPERATIONAL CHECK IAW CE6BOA MM32-00·00 OPS CHECK GOOD, PERFORMED ADJUSTMENT /TEST ON THE LH MAIN GEAR UPLOCK SWITCH IAW CE-680A CH, 32-32-00. MEASUREMENT REQUESTED FOR STEP 3,C,9.A BEFORE ADJUSTEMENT IS ,2, ADJUSTED SWITCH TO .25 AS REQUESTED. OPS CHECK GOOD. NO DEFECTS NOTED. REMOVED AND REPLACED UP NOSE LANDING GEAR UP LOCK AND DOWN LOCK SWITCHES IAW CE680A MM32-32-10 & 32-30-10 OPS CHECKS GOOD.
